# SDR SIMA20151028004

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 37,838 hours, 34,137 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB, IN ICING CONDITIONS, EICAS DISPLAYED WING ANTI-ICE FAIL & WING PB OPEN INSCRIPTION DID NOT ILLUMINATE.  IAW AOM 1 PROCEDURE SELECTED OVERRIDE TO ALL VLV SEEMED TO OPEN BUT BROKE OUT ON TOP & EXITED ICING CONDITIONS.  KNOWING WE WOULD HAVE TO DESCENT THROUGH ICING CONDITIONS WE RAN ICE PROTECTION PNEUMATIC TEST IAW AOM 1 TO ASSURE SYS WAS FUNCTIONING DURING TEST, ALSO GOT WING ANTI-ICE FAIL M.  PERFORMED OPERATIONAL TEST OF ANTI-ICE SYS IAW AMM 30-00-00.  NO DEFECTS NOTED AT THIS TIME.
